# SDR A6WA201240540

- Difficulty date: April 28, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 29,051 hours, 26,771 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER HANDLE RECESS GOUGED ON CARGO DOOR.  REMOVED UNSERVICEABLE CARGO DOOR HANDLE AND INSTALLED SERVICEABLE CARGO DOOR HANDLE IAW CRJ 200 51-42-21.
